# SDR SWAA2022082343431

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 57,150 hours, 28,690 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Elongated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE SUPPORT ROD OUTBOARD OF #6 TRANSMISSION UPPER TEE FITTING HOLE ELONGATED / [01] ACCOMPLISH EA 22-157-02564 ASSIGNED AS A SUBTASK.;[02] REPAIRED RIGHT WING LOWER TRAILING EDGE SUPPORT ROD O/B OF #6 TRANSMISSION UPPER TEE FITTING PER EA 22-157-02564-WIP2.;[03] UPDATE PARTS
